# SDR DALA2019102426120

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1325695) RH SIDE PANEL ON STA 1520 WAS FOUND OUT OF LIMITS PER CORROSION (C2). CORRECTIVE ACTION: CORROSION LEVEL 2 RH SIDE PANEL ON STA 1520 OF AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-53 REP.2 FIG. 201.
